Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Suggest medicine to increase height without side effect?

User rating for this question
Very Good
Answered by

Practicing since : 1996
Answered : 1678 Questions
best medicine for height increase
whitout side effect to increase my heigh
Posted Tue, 21 May 2013 in General Health
Follow-up: Suggest medicine to increase height without side effect? 1 minute later
whitout side effect to increase my heigh
Answered by Dr. Ratnakar Kini 25 minutes later
Thanks for posting your query.
I am Dr.Ratnakar Kini and I am pleased to answer your query.

There is no medicine which can increase your height.
From your profile, I can make out that you are 20 years old. At this age, the growing ends of the long bones are fused and hence further increase in height is unlikely.

I hope that answers your question.
If you have no more questions, kindly rate this service.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor